# SDR SWAA2022031550237

- Difficulty date: August 20, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Broken
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RIGHT SIDE BAFFLE CLIP FORWARD SIDE OF FRAME STA 500C HAS PIECE BROKEN OFF RBL 24 / REMOVED & REPLACED FWD CARGO PIT RT SIDE BAFFLE CLIP FWD SIDE OF FRAME 500C RBL 24 IAW SRM 51-40-02-0G-0 & DWG 143A7505 REV:B
